# SDR SWAA2024101637280

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB ATTACH ANGLE CRACKED AT BS 500C LBL 26 WL 156.<[01] REMOVED AND REPLACE FCB ATTACH ANGLE BS 500C LBL 26 WL 156 P/N 143A7502-157 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV A.;[02] VERIFIED CORRECTIVE ACTION 1.
